2019
Том 71
№ 8

All Issues

Article (Ukrainian)

Approximate solution of a generalized Cauchy problem by the method of averaging functional corrections

Vityuk A. N.

Ukr. Mat. Zh. - 1974νmber=1. - 26, № 2. - pp. 152–160

Article (Ukrainian)

On abscissas of convergence of a Dirichlet series and its Newton majorant

Geche F. I., Onipchuk S. V.

Ukr. Mat. Zh. - 1974νmber=1. - 26, № 2. - pp. 161–168

Article (Ukrainian)

Multiplicative representations of some bisymmetric matrix functions

Godich V. I.

Ukr. Mat. Zh. - 1974νmber=1. - 26, № 2. - pp. 169–178

Article (Ukrainian)

Application of Rodeigues-Hamilton and Cayley-Klein parameters to the problem of the motion of a heavy rigid body around a fixed point

Koshlyakov V. N.

Ukr. Mat. Zh. - 1974νmber=1. - 26, № 2. - pp. 179–187

Article (Ukrainian)

On superpositions of some entire functions

Prokopovich G. S.

Ukr. Mat. Zh. - 1974νmber=1. - 26, № 2. - pp. 188–195

Article (Ukrainian)

Some questions connected with equations of superneutral type with a small deviation

Skripnik V. P.

Ukr. Mat. Zh. - 1974νmber=1. - 26, № 2. - pp. 196–204

Article (Ukrainian)

Approximation of certain classes of periodic functions of two variables by linear methods of summation of their Fourier series

Stepanets O. I.

Ukr. Mat. Zh. - 1974νmber=1. - 26, № 2. - pp. 205–215

Article (Ukrainian)

On the construction, for the functions si x and $\Phi (x) = (2/\sqrt \pi )\int\limits_0^x {e^{ - t2} dt}$, of polynomials which approximate them almost as well as the best approximations

Stolyarchuk V. K.

Ukr. Mat. Zh. - 1974νmber=1. - 26, № 2. - pp. 216–226

Article (Ukrainian)

The averaging method for a class of stochastic differential equations

Baynov D. D., Stoyanov I. M.

Ukr. Mat. Zh. - 1974νmber=1. - 26, № 2. - pp. 227–236

Article (Ukrainian)

A controllable branching process

Boiko R. V.

Ukr. Mat. Zh. - 1974νmber=1. - 26, № 2. - pp. 237–243

Article (Ukrainian)

Riemann-Hilbert problem with nonzero index for n-connected circular domain

Dunduchenko L. Ye., Poryadennaya V. I.

Ukr. Mat. Zh. - 1974νmber=1. - 26, № 2. - pp. 243–248

Article (Ukrainian)

Direct decompositions of pairs of finitely generated abelian groups

Zhilinskaya Z. P.

Ukr. Mat. Zh. - 1974νmber=1. - 26, № 2. - pp. 248–250

Article (Ukrainian)

On the completeness of the system of confluent hypergeometric functions in analytic spaces

Kushnirchuk I. F., Olynyk N. P.

Ukr. Mat. Zh. - 1974νmber=1. - 26, № 2. - pp. 250–253

Article (Ukrainian)

On the error estimate in the solution of equations of the first kind

Malanyuk L. B.

Ukr. Mat. Zh. - 1974νmber=1. - 26, № 2. - pp. 253–255

Article (Ukrainian)

On the asymptotic behavior of unbounded solutions of a system of integral equations with a difference kernel

Parasyuk I. O.

Ukr. Mat. Zh. - 1974νmber=1. - 26, № 2. - pp. 256–259

Article (Ukrainian)

The structure constants of character algebras of p-groups

Polyak S. S.

Ukr. Mat. Zh. - 1974νmber=1. - 26, № 2. - pp. 259–265

Article (Ukrainian)

Construction of approximate solutions of two linear differential equations with periodic coefficients

Senik P. M., Senik S. G.

Ukr. Mat. Zh. - 1974νmber=1. - 26, № 2. - pp. 265–268

Article (Ukrainian)

A method of lexicogeaphic search for solutions of discrete convex programming problems

Chervak Yu. Yu.

Ukr. Mat. Zh. - 1974νmber=1. - 26, № 2. - pp. 269–272

Article (Ukrainian)

The D-property of a measurable function

Shmidov F. I.

Ukr. Mat. Zh. - 1974νmber=1. - 26, № 2. - pp. 272–274

Article (Ukrainian)

Conjugate functions and analytic functions of two complex variables

Lopatina T. M., Shneyerson M. S.

Ukr. Mat. Zh. - 1974νmber=1. - 26, № 2. - pp. 275–279

Article (Ukrainian)

Hilbert boundary value problem on a Riemann surface with boundary in the class of generalized functions and differentials

Yatsenko S. A.

Ukr. Mat. Zh. - 1974νmber=1. - 26, № 2. - pp. 279–282